MathSciNet Relay Station
MathSciNet bibliographic data
MR2728563 (2011i:47098) 47J25 (47H09 47H10)
Su, Yongfu; Xu, Hong-kun; Zhang, Xin Strong convergence theorems for two countable families of weak relatively nonexpansive mappings and applications. Nonlinear Anal. 73 (2010), no. 12, 3890–3906.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement